# SDR CALA0100280

- Difficulty date: April 5, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL T-SUPPORT (STIFFENER) ON AFT SPAR JUST I/B OF MLG SUPPORT BEAM O/B FITTING GOUGED AT WS 133.  A NEW STIFFENER WAS INSTALLED IAW SRM 51-40-5 AND 51-40-6.
